# SDR C77A2018061850001

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N633CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 27,339 hours, 16,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17020873003
- Condition: Gouged
- Location: Frames 21-22
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE ON THE FORWARD FUSELAGE AFT PLUG LOWER LEFT SKIN,  FRAMES 21 - 22, STRINGERS 14L - 16L.   ACCOMPLISHED A PERMANENT REPAIR IAW ETD2018-170-066244C.
